MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN MFG SOLUTIONS S.A. PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888541028P
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: because no lot number was identified, a manufacturing device history record (dhr) review or product/process changes review for the involved lot number could not be performed.However, all dhr's are reviewed for accuracy prior to product release.The physical sample involved in the reported incident was not returned for evaluation.Four pictures were provided by the customer.Visual evaluation of these photos was performed.First image it was observed a device hub assembly in the hand of one clinician person shows the tubes ¿d¿ of the device.In the photo 2, 3 and 4 it was appreciated the device hub assembly was over one surface and has a syringe attached in the red adapter, also in the image 4, it can see that the shaft the catheter inside the patient body and was separated the device hub assembly.The reported condition has been confirmed.Based on the available evidence, the defect was noticed after the catheter was implanted.The device functioned as intended during an unknown amount of time.The most probable causes are related to usage this is based on the fact that the device was implanted during an unknown time therefore, most likely, the device functioned as intended and could be damaged during use.All previously mentioned situations may cause the catheter to hub assembly to detach.No trends or triggers have been found.No action is deemed necessary at this time.It must be noted that in-process controls are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, before dialysis, after the dressing had been removed, the catheter shaft that is linked to the hub was detached.The catheter was repaired to resolve the issue.It was also stated that the catheter was used for about two months.There was no patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
MDR Report Key7979781
Report Number3009211636-2018-00330
Device Sequence Number1380992
Product Code MSD
UDI-Device Identifier20884521158518
UDI-Public20884521158518
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888541028P
Device Catalogue Number8888541028P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2018
Initial Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight55